MAUDE Adverse Event Report: ABBOTT GMBH CARBON DIOXIDE; ENZYMATIC, CARBON-DIOXIDE

ABBOTT GMBH CARBON DIOXIDE; ENZYMATIC, CARBON-DIOXIDE
Catalog Number 03L80-22
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported falsely decreased co2 results generated on the architect c4000 analyzer on a patient.The following results were provided: on (b)(6) 2025 = <10 meq/l (sample very lipemic), repeated sample on (b)(6) 2025 = <10 meq/l (triglyceride = 2728).On (b)(6) 2025, new sample = 13, another instrument (gem) = (b)(6).On (b)(6) 2025, new sample = 13, another instrument (gem) = 22, sent to labcorp = 23 (normal range: 22-27 meq/l).No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely decreased co2 results included a review of data and information provided by the customer, labeling review, search for similar complaints, ticket trending review, and device history record review.Return testing was not completed as returns were not available.Trending review did not identify any trends for the issue for the product.Manufacturing documentation (device history record) for the likely cause did not identify any issues associated with the complaint issue.This indicates the assay is performing as expected.Labeling was reviewed and sufficiently addresses the customer's issue.Based on the available information, no deficiency was identified.
 
Event or Problem Description
The customer reported falsely decreased co2 results generated on the architect c4000 analyzer on a patient.The following results were provided: on (b)(6) 2025 = <10 meq/l (sample very lipemic), repeated sample on (b)(6) 2025 = <10 meq/l.(triglyceride = 2728).On (b)(6) 2025, new sample = 13, another instrument (gem) = (b)(6).On (b)(6) 2025, new sample = 13, another instrument (gem) = 22, sent to (b)(6) = 23 (normal range: 22-27 meq/l).No impact to patient management was reported.

Brand Name
CARBON DIOXIDE
Common Device Name
ENZYMATIC, CARBON-DIOXIDE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21737419
Report Number3002809144-2025-00115
Device Sequence Number8635300
Product Code KHS
UDI-Device Identifier00380740161521
UDI-Public(01)00380740161521(17)250930(10)66828UQ08
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K060295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue Number03L80-22
Device Lot Number66828UQ08
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/14/2025
Supplement Date Received by Manufacturer04/23/2025
Initial Report FDA Received Date04/01/2025
Supplement Report FDA Received Date04/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4000 INTGR, 02P24-40, (B)(6); ARC C4000 INTGR, 02P24-40, (B)(6)
Patient SexUnknown